# SDR SWAA2017042513271

- Difficulty date: April 2, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 55,485 hours, 32,415 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE NR 6 SLAT SKIN CRACKED AT ACTUATOR RIB SLAT STATION 202.45.   REPAIRED THE SKIN IAW SRM.
